# SDR RAIA00408012

- Difficulty date: August 12, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 13,774 hours, 13,572 cycles
- Engine: Allsn AE3007A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Fuse
- Part number: 100FU01080
- Condition: Blown
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT ELECTRICAL HYDRAULIC PUMP INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED HYDRAULIC PUMP FUSE.
